# SDR UALA2010060701961

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,816 hours, 20,088 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 316N310030
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM NR 2 PYLON DRAIN.  FOUND ENG DRIVEN PUMP CASE DRAIN FILTER RETURN LINE FWD FROM MODULE CHAFING ON A PRESS LINE IN PYLON. REPLACED LINE AND LEAK CK OK.
